RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 20, Issue 4  


Research Papers
Admissibility of majorants in certain model subspaces: necessary conditions
Yu. S. Belov
1
$\mathrm A_2$-proof of structure theorems for Chevalley groups of type $\mathrm F_4$
N. A. Vavilov, S. I. Nikolenko
27
Some remarks on spherical harmonics
V. M. Gichev
64
The $\mathbb Z_p$-rank of a topological $K$-group
O. Yu. Ivanova
87
Generalized Fesenko reciprocity map
K. I. Ikeda, E. Serbest
118
Elementary subgroups of isotropic reductive groups
V. Petrov, A. Stavrova
160
On solvability of perturbed Sobolev type equations
V. E. Fedorov, O. A. Ruzakova
189
On Fourier transforms of functions of Nevanlinna class in a half-plane
F. A. Shamoyan
218
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019